# SDR DALA2023121210183

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 81,397 hours, 10,693 cycles
- Engine: Pwa PW4168A
- Engine time: 79,220 hours, 10,633 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

SHIP 3311 -DIV- TO YYR DUE TO NUMBER ONE ENGINE NACELLE ANTI-ICE VALVE FAILED CLOSED. CORRECTIVE ACTION: REPLACED ANTI-ICE VALVE. (4184004)
